# SDR USAA960671

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 720-725
- Part time: 47,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 3 SCREW HOLES CORRODED .25 INCH AROUND OPENINGS, BS 720-725 RIGHT FLANGE UPPER SIDE KEEL BEAM.  INSTALLED DOUBLER AFTER SPOT FACING, REPAIRED PER EA NR 41637.  CORROSION TASK NR C53-212-01, CORROSION LEVEL 1.  (M)
